# SDR ASAA2014102309476

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 668 hours, 201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

90 MIN INTO FLIGHT, VTK & MAP FLAG CAME UP ON CAPT SIDE, FOLLOWED QRH 11.3 DUAL FMC DID NOT RESTORE.  CONTINUED FLIGHT WITH FMC SOURCE SELECT SWITCH BOTH ON RT.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, NR 1 FMC RESTORED, ALL FLAGS EXTINGUISED.  FMC SELECT SOURCE SWITCH MOVED TO NORMAL.  ACFT OK FOR SVC.
